MathSciNet Relay Station
MathSciNet bibliographic data
MR385751 53C20
Im Hof, Hans-Christoph; Ruh, Ernst A. An equivariant pinching theorem. Comment. Math. Helv. 50 (1975), no. 3, 389–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement